# SDR 2007UALA04261

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 32,224 hours, 9,206 cycles
- Engine: Pwa PW4052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1360 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE APPROX 20 INCHES AFT OF AFT CARGO DOOR STA 1360 STR 27 HAS DAMAGE.   ACCOMPLISHED REPAIR PER EVA-70734A AND SRM 53-00-01 FIG201. ACFT OK FOR SERVICE.
